Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 28, Issue 5, Pages 301-306

Oscillation of nonlinear delay difference equations

Department of Mathematics, Loudi Teachers' College, Hunan, Loudi 417000, China

Received 16 March 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We obtain some oscillation criteria for solutions of the nonlinear delay difference equation of the form xn+1xn+pnj=1mxnkjαj=0.